# SDR SWAA2023061651508

- Difficulty date: May 23, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL0-RBL 25; WL 208.<[01] REMOVED DAMAGED BREAK PANEL STA 540; BL0-RBL 25; WL 208 IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW BREAK PANEL STA 540; BL0-RBL 25; WL 208 IAW SRM 51-40-05-0G-0 AND AIPC 53-42-11-66. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE OK TO INSTALL BRAKE PANEL GIVEN;[04] INSTALLED NEW BREAK PANEL STA 540; BL0-RBL 25; WL 208 IAW SRM 51-40-02-0G-0 AND AIPC 53-42-11-66.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
